# SDR CA010921008

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 44,305 hours, 36,022 cycles
- Engine: Rroyce SPEY55515
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: S483117
- Condition: False Indication
- Location: Oil Temp
- Part time: 45,267 hours, 48,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT WAS INVOLVED IN AN INFLIGHT PRECAUTIONARY SHUTDOWN OF ONE ENGINE DUE TO AN INDICATION OF OIL TEMP INDICATION TO RED LINE ENROUTE TO SANDSPIT. THE TROUBLESHOOTING PROVED THAT IT WAS AN INDICATION PROBLEMM ONLY.THE AIRCRAFT WAS RETURNED TO SERVICE UNDER M.E.L FOR THE OIL TEMP INDICATOR. INDICATOR TO BE REPLACED AT A LATER DATE.
